# SDR SWAA2012070205508

- Difficulty date: June 30, 2012
- Submitted: July 3, 2012
- Operation: Air carrier
- Aircraft: N942AT
- Make and model: Boeing 717-200
- Aircraft serial: 55005
- Aircraft time: 38,135 hours, 26,040 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Latch
- Part number: 3147851
- Condition: Obstructed
- Location: Girt Bar
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GALLEY DOOR GIRT BAR WILL NOT GO INTO FLOOR FITTING.  REMOVED DEBRIS AND LUBRICATED GIRT BAR RELEASE LATCH PER AMM.
